Hot
New
Out Stock

Panadol Extra Tablets 100's

Rs.240

Hurry up! Sales Ends In

Hurry! Only 0 Left in Stock!

Real time 38 visitor right now
Box
PRODUCT INFORMATION
CUSTOMER REVIEWS
PRODUCT INFORMATION

Panadol Extra Tablets 100's

Fights multiple tough pains
Ingredients in Panadol Extra are up to 37% more powerful than standard paracetamol
Tough pain relief & reduces fever
A unique combination of Paracetamol (500mg) & Caffeine (65mg) for multiple tough pains
Gentle on the stomach & can be taken on an empty stomach when used as directed
Suitable for elderly people
Why choose Panadol Extra?

Panadol Extra provides fast and effective relief from pain and fever

Some days you want a more powerful pain reliever. Thankfully there’s Panadol Extra, with a proven combination of Paracetamol (500 mg) and Caffeine (65 mg) that helps fight tough pain states.

Panadol Extra is effective for?

Headaches /Tension Headache/ Migraine Headache
Osteoarthritis
Period Pain
Muscular Aches
Toothache
Multiple tough pains
Backache
Joint pain
How to use?

For oral administration only.

1-2 tablets, every 4-6 hours. Not to exceed 8 tablets in a 24-hour period.

Warning

Contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.

Keep out of sight and reach of children.

 

Size: 100 Tablets

Strength: 500mg

CUSTOMER REVIEWS
Pre-loader